Web of Science: 0 cites, Google Scholar: cites
On symplectic cobordism of real projective plane
Bakuradze, M.

Data: 2000
Resum: This note answers a question of V. V. Vershinin concerning the properties of Buchstaber's elements [theta]2i+1(2) in the symplectic cobordism ring of the real projective plane. It is motivated by Roush's famous result that the restriction of these elements to the projective line is trivial, and by the relationship with obstructions to multiplication in symplectic cobordism with singularities.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 339-342, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37989
DOI: 10.5565/PUBLMAT_44100_15


4 p, 85.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir